# SDR FDEA202008161904

- Difficulty date: August 16, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD SIDE APPROXIMATE STATION XW=227 REAR SPAR AREA FOUND CORROSION.  RIGHT HAND WING, UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER OUTBOARD SIDE APPROXIMATE STATION XW=227 REAR SPAR AREA CORROSION REMOVED AND REPAIRED, AS PER EA NR 1-5730-T0355692 PART 1 TITLE: WINGS-PLATES AND SKINS-RT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN XW 212 AND XW 229.5, 229.5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
